Aa
Aa
A
A
A
Close
29837 tn?1414534648

Harvoni Side Effects Anyone?

I ask this because overall, I don't feel much, but this morning I woke up with a headache, which is very rare for me. I believe one of the side effects can be a headache. I also notice my hands slightly shaking since starting Harvoni. Anyone experience this? Just curious as to what others are going through.

I know this is a new type of treatment, but it would be helpful and put people at ease if others are experiencing the same effects. Otherwise, people could freak out and think something worse is happening to them. Something worse than watching a Justin Beiber video if that's possible...

Magnum
98 Responses
Avatar universal
I have 0 side effects that I know of from taking harvoni I have taken so far 41 pills
Avatar universal
I have 0 side effects that I know of from taking harvoni I have taken so far 41 pills tho I do get sometimes. I'm 61 tho that could be from age huh?  all these old people sleep lol
Avatar universal
Yes, headache is the most common side effect of Harvoni.  I have not been bothered by hands shaking but I HAVE been bothered with palpitations and also a slightly elevated hemoglobin. I've never been bothered with either before and it started since I began treatment, so I am wondering if it is the Harvoni.

Anyone else experiencing palpitations and or elevated hemoglobin?
Avatar universal
I have 10 days to go on my Harvoni. I agree that we need to drink a lot of water. But a word of caution, if you get a headache, or anxiety, check your blood pressure. I normally have low to normal blood pressure and mine has reached STROKE level six or seven times on the treatment. Please, please check your pressure.
Avatar universal
Great advice Patequack.  
Thanks for reminding us all that we can't be complacent while on Tx.
......Kim
Avatar universal
I have successfully finished the 12 week Harvoni treatment. It you have been treated with Interferon and/or PegIntron - the Harvoni is an absolute miracle.

The side effects for me including the fatigue (second month) to the point I couldn't stop yawning at work. I have some prior issues with Blood pressure. My blood pressure has been more of a problem of fluctuating from very low in the morning to too high in late afternoon in the last month. I have had to constantly monitor it to make sure my BP wasn't too low for taking BP meds or too high requiring a different dose.

I didn't gain weight which I was concerned with. I was able to take my regular meds and there was not any issues.

I think the main thing that I did was to try and be kind to my body. Plan 1/2 day or more on the weekend to get and stay rested. This worked for me.

I am in the 12 week post-treatment phase. To be "cured" your lab work has to remain at the same low level for 12 weeks to be considered cured.

I am very curious about any post-treatment side effects? I can't find any data on it. What might be any long term side effects after being on the treatment? I hope none.

NashNan
Have an Answer?

You are reading content posted in the Hepatitis Social Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.